# SDR DALA2015071504394

- Difficulty date: June 30, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 45,761 hours, 15,207 cycles
- Engine: Pwa PW2037
- Engine time: 38,191 hours, 11,292 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF AND ON GEAR RETRACTION, A  BURNED RUBBER ODOR WAS IN THE COCKPIT, LASTING APPROXIMATELY 2 MINUTES.  DURING CLIMB, F/A SMELLED SWEET/ELECTRICAL ODOR IN L2 LAVATORY AREA. SLIGHT VIBRATION LATE TAKE OFF ROLL THROUGH GEAR RETRACTION.    3 HOURS INTO FLIGHT-F/A NOTED VIBRATION IN FLOOR ROW 22-35 WAS SIGNIFICANT AND STARTED ABOUT TIME CABIN AFT TEMP INCREASED FROM COCKPIT.
